Skip to main content
Article
THE GHS INEQUALITY FOR A LARGE EXTERNAL-FIELD
JOURNAL OF STATISTICAL PHYSICS
  • RS Ellis, University of Massachusetts - Amherst
  • CM NEWMAN
  • MR OCONNELL
Publication Date
1981
Abstract
We consider general even ferromagnetic systems with pair interactions in a nonnegative external magnetic fieldh. Classes of single-site measures are found such that the GHS inequality is valid for allh h, whereh 0 is a number depending on but independent of the size of the system. These measures include both absolutely continuous and discrete measures. For =a 0+{(1–a)/2} · ( 1 + –1), somea [0, 1),h is determined exactly.
Comments

The published version is located at http://www.springerlink.com/content/w267u8908684u426/

Pages
37-52
Citation Information
RS Ellis, CM NEWMAN and MR OCONNELL. "THE GHS INEQUALITY FOR A LARGE EXTERNAL-FIELD" JOURNAL OF STATISTICAL PHYSICS Vol. 26 Iss. 1 (1981)
Available at: http://works.bepress.com/richard_ellis/20/